MAUDE Adverse Event Report: GAS CONTROL EQUIPMNET LTD GCE; ZEN-O LITE

GAS CONTROL EQUIPMNET LTD GCE; ZEN-O LITE
Model Number RS-00600
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
During servicing the device's internal inspection found battery board overheating and burned surfaces with evidence of some smoke generation.Device zl306340 manufactured 07/2/2023 however on receipt at service center had only 8 hrs runtime which would have been mostly factory running prior to sale.Effectively unused device after nearly 2 1/2 years.Battery power dissipated at the battery cable connection to the battery board due to some form of short circuit.320 ohm remains between + and - battery connection terminals even after burning of the board.Post base replacement , device ran 1hr 35mins on full battery, (ifu 1hr 30 mins guide) indicating no other issue with the device.Environment caused furring of solder joints or foreign object short circuit of battery terminals or defect in battery board are possible causes but not wholly identifiable from the remaining material.Only one similar incident ever previously observed of similar age and lack of actual use.
 
Event or Problem Description
Device returned for service with no reference to being a device of special interest or any significant/adverse event occurring with it, by customer - (b)(6).During servicing the device's internal inspection found battery board overheating and burned surfaces with evidence of some smoke generation.Believe incident occurred whilst device was in (b)(6).Potential to have cause harm determined by repair facility in czech republic.

Brand Name
GCE
Common Device Name
ZEN-O LITE
Manufacturer (Section D)
GAS CONTROL EQUIPMNET LTD
100 empress park, penny lane
haydock
st helens, merseyside WA11 9DB
UK  WA11 9DB
Manufacturer (Section G)
GCE S.R.O.
zizkova 381
chotebor, 583 0 1
EZ   583 01
Manufacturer Contact
michael shaw
100 empress park, penny lane
haydock
st helens, merseyside WA11 -9DB
UK   WA11 9DB
MDR Report Key22606964
Report Number3011895992-2025-00003
Device Sequence Number20198278
Product Code CAW
UDI-Device Identifier08592346658110
UDI-Public8592346658110
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
K162433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberRS-00600
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/07/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/30/2025
Initial Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown